Alert archive / Minnesota / Flash Flood Warnings in 2013

Flash Flood Warning 4, NWS Grand Forks, ND

June 25, 2013Clay County, Wilkin County, Minnesota; Richland County, North Dakota

NWS Grand Forks, ND issued this flash flood warning at Jun 25, 2013, 10:42 PM CDT for Clay County, Wilkin County, Minnesota; Richland County, North Dakota. It was in force for 63 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 25, 2013, 10:42 PM CDT (03:42 UTC)
Expired
Jun 25, 2013, 11:45 PM CDT
In force
63 min
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon
Flood severity
None

Counties Clay County, MN, Wilkin County, MN, Richland County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 114 km from the middle of the area, began a volume at 03:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 25, 11:00 PM CDTFLASH FLOOD2 Se Christine, NDFARM YARDS AND FIELDS FLOODED NEAR CHRISTINE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 3.7 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2013-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3162 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2013-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3162 J/kg
Mixed-layer CIN
-45 J/kg
Mixed-layer LCL
999 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
44 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

755 
WGUS53 KFGF 260346
FFWFGF
MNC027-167-NDC077-260445-
/O.NEW.KFGF.FF.W.0004.130626T0346Z-130626T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1042 PM CDT TUE JUN 25 2013

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHWESTERN CLAY COUNTY IN NORTHWEST MINNESOTA...
  NORTH CENTRAL RICHLAND COUNTY IN SOUTHEAST NORTH DAKOTA...
  NORTHWESTERN WILKIN COUNTY IN WEST CENTRAL MINNESOTA...

* UNTIL 1145 PM CDT

* AT 1042 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED
  THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.
  RADAR ESTIMATES 3 TO 4 INCHES OF RAIN HAS FALLEN OVER THE AREA.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  BARNESVILLE...ABERCROMBIE...BAKER...CHRISTINE...COLFAX...COMSTOCK
  AND DOWNER.

THE FOLLOWING STREAMS ARE INCLUDED IN THE WARNING...RED RIVER OF THE 
NORTH...SOUTH BRANCH BUFFALO RIVER...STONY CREEK...DEERHORN 
CREEK...WILD RICE RIVER...PITCAIRN CREEK AND HAY CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND DONT DROWN. AVOID DRIVING ON FLOODED ROADS. MOST FLOOD
RELATED DEATHS OCCUR IN AUTOMOBILES.

&&

LAT...LON 4643 9699 4663 9700 4662 9678 4679 9678
      4680 9634 4659 9634 4643 9665

$$

HOPKINS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this flash flood warning went out at Jun 25, 9:53 PM CDT, 49 minutes earlier.

Area forecast discussion, Jun 25, 9:53 PM CDT, 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
953 PM CDT TUE JUN 25 2013

.UPDATE...
ISSUED AT 949 PM CDT TUE JUN 25 2013

BRIEF UPDATE WITH ONGOING SEVERE WEATHER AND FLOODING. ADJUSTED
POPS TO ACCOUNT FOR CLUSTER OF STRONG STORMS ALONG SOUTHERN
VALLEY. NO OTHER CHANGES. FEEL CURRENT CONVECTION WILL TRANSITION
TO FURTHER HEAVY RAIN AREAS. WILL BE WATCHING NORTHERN VALLEY
CLOSELY FOR POTENTIAL OF STRONG WINDS WITH LINE OF STORMS. AFTER
BACK BUILDING STORMS DOES LOOK LIKE STORMS BEGINNING TO LIFT
NORTH OF THE FARGO AREA.

UPDATE ISSUED AT 628 PM CDT TUE JUN 25 2013

ONLY CHANGES THIS UPDATE WAS TO PUSH HIGHER POPS A BIT EAST BASED
ON CURRENT RADAR TRENDS. WITH LACK OF SHEAR CONVECTION PULSES UP A
FEW VOLUME SCANS THEN WEAKENS. STILL POTENTIAL FOR WIND...HAIL AND
MAY END UP WITH POTENTIAL FLOODING ISSUES HOWEVER UPSTREAM
CONVECTION WEST OF DVL WEAKENING. WILL CONTINUE TO MONITOR THROUGH
THE EVENING. REMAINDER OF FORECAST OK.

&&

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY NIGHT)
ISSUED AT 318 PM CDT TUE JUN 25 2013

THE MAIN CONCERN WILL BE SEVERE AND HEAVY RAIN POTENTIAL THIS
EVENING AND OVERNIGHT. LAPS ANALYSIS INDICATING MLCAPE 3500-4500
J/KG ALONG SURFACE BOUNDARY ACROSS CENTRAL NORTH DAKOTA (WEST OF
THE FA) WITH MLCAPE 2500-3500 J/KG ACROSS THE WESTERN FA. MLCIN
IS NOW LESS THAN 10 J/KG ALONG THE BOUNDARY...BUT STILL AROUND
30 J/KG ACROSS THE WESTERN FA. WATER VAPOR IMAGERY INDICATES A
MID-LEVEL TROUGH APPROACHING THIS AREA...AND SATELLITE IMAGERY
INDICATING VERTICAL DEVELOPMENT ALONG THE SURFACE BOUNDARY.
CONVECTIVE INITIATION SEEMS CERTAIN. ALTHOUGH DEEP LAYER SHEAR IS
VERY WEAK...AOB 20 KNOTS...THE VERY STRONG INSTABILITY SHOULD BE
ABLE TO PROMOTE SEVERE STORMS INTO THE EVENING HOURS. WILL INCLUDE
T+ (SEVERE) FOR AREAS WEST OF THE VALLEY WHERE STORMS ARE EXPECTED
THIS EVENING. SEVERE THREAT SHOULD BE LIMITED DURING THE OVERNIGHT
HOURS DUE TO WEAK DEEP LAYER SHEAR AND LACK OF A LOW LEVEL JET.
THE OTHER THREAT WILL BE HEAVY RAIN POTENTIAL...AND KEPT THE
MENTION IN THE FORECAST. HI-RES MODELS CONTINUE TO INDICATE THAT
THE ENTIRE THUNDERSTORM COMPLEX WILL BECOME MORE PROGRESSIVE THIS
EVENING...WHICH SHOULD LIMIT THE AREAL COVERAGE OF HEAVY RAIN. WILL
MONITOR AND MAY NEED A FLASH FLOOD WATCH IF CONDITIONS INDICATE
THAT AREAS ACROSS THE SOUTHERN FA (WHERE THE MOST RAIN OCCURRED
LAST WEEK) ARE TO BE AFFECTED WITH A FEW HOURS OF MULTIPLE SLOW
MOVING STORMS.

WEDNESDAY-WEDNESDAY NIGHT...LOW LEVEL BOUNDARY WILL BE NEAR THE NE
FA AND MODELS UNCERTAIN HOW QUICKLY THIS FEATURE WILL BE ABLE TO
PROPAGATE EASTWARD. KEPT CHANCE POPS ACROSS THIS AREA.

.LONG TERM...(THURSDAY THROUGH TUESDAY)
ISSUED AT 318 PM CDT TUE JUN 25 2013

THURSDAY-FRIDAY...NORTHWEST FLOW ALOFT WILL BEGIN TO
DEVELOP. AFTERNOON SHOWERS (ISOLD TSTMS) POSSIBLE DEPENDING ON
WHERE COLD POOL ALOFT SETS UP...AND DEGREE OF LOW LEVEL MOISTURE.
EXPECT BREEZY AFTERNOONS AND TEMPERATURES NEAR NORMAL VALUES.

FRIDAY NIGHT-TUESDAY...LONG RANGE MODELS ARE CONSISTENT IN
DEPICTING AN AMPLIFIED WESTERN CONUS RIDGE DURING THE EXTENDED
PERIOD...WHICH WILL RESULT IN NORTHWEST FLOW ALOFT ACROSS THE FA.
A DEPARTING SHRTWV TROF FROM FRIDAY NIGHT INTO SATURDAY SHOULD
PRODUCE SOME LINGERING CLOUDS AND SHOWERS ACROSS NORTHWEST MN ON
SATURDAY.

GENLY DRY CONDITIONS ARE EXPECTED SUNDAY INTO MONDAY. A RETROGRADING
WESTERN RIDGE WILL ALLOW SOMEWHAT COOLER AIR TO DROP INTO THE AREA
FROM CENTRAL CANADA...WITH TEMPERATURES SLIGHTLY BELOW SEASONAL
NORMALS. BY TUESDAY... THE NEXT APPROACHING SHRTWV TROF SHOULD
PRODUCE AREAS OF SHOWERS AND THUNDERSTORMS.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING)
ISSUED AT 630 PM CDT TUE JUN 25 2013

MAIN CHALLENGE WILL BE TIMING CONVECTION AS LINE PROPAGATES
SLOWLY EAST. NOT SURE HOW THIS WILL PAN OUT. UNLESS LINE BEGINS TO
BOW WITH WIND THREAT WILL BE SOME TIME BEFORE REACHING THE VALLEY.
FOR THIS ONLY MENTIONED T VCNTY AT GFK AND FAR. WILL MONITOR AND
UPDATE THROUGH THE EVENING AS NECESSARY.

&&

.HYDROLOGY...
ISSUED AT 100 PM CDT TUE JUN 25 2013

THE RED RIVER AT WAHPETON HAS CRESTED AND THE RIVER LEVEL HAS
RECEDED BACK TO MINOR FLOOD STAGE. THE SHEYENNE AT HARWOOD WILL
EASE BELOW FLOOD STAGE THIS AFTERNOON. OTHERWISE...MINOR FLOODING
CONTINUES AT FARGO...SABIN... DILWORTH AND WEST FARGO. SOME
LOCALIZED HEAVY RAINFALL IS POSSIBLE TONIGHT...WHICH COULD IMPACT
RIVER STAGES IF IT FALLS OVER ALREADY SWOLLEN RIVERS IN THE
SOUTHERN RED RIVER VALLEY.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...NONE.
MN...NONE.
&&

UPDATE...VOELKER
SHORT TERM...TG
LONG TERM...TG/GUST
AVIATION...VOELKER
HYDROLOGY...WJB
Hazardous weather outlook, Jun 25, 5:57 AM CDT, 16 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
557 AM CDT TUE JUN 25 2013

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-261100-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS-
GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND-
WESTERN WALSH-
557 AM CDT TUE JUN 25 2013

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND
TONIGHT ACROSS MOST OF EASTERN NORTH DAKOTA AND WEST CENTRAL MINNESOTA

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP IN CENTRAL
NORTH DAKOTA THIS AFTERNOON...THEN MOVE EAST TONIGHT. THE MAIN
THREAT FOR SEVERE STORMS WILL BE IN THE DEVILS LAKE BASIN INTO
SOUTHEAST NORTH DAKOTA AND WEST CENTRAL MINNESOTA FROM 4 PM UNTIL
10 PM...WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREAT.
LOCALIZED HEAVY RAINFALL WILL BE POSSIBLE THROUGHOUT THE AREA
TONIGHT...ALONG WITH SOME FLOODING POSSIBLE WHERE STORMS PERSIST.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SHOWERS AND THUNDERSTORMS WILL MOVE INTO NORTHWEST MINNESOTA BY
WEDNESDAY AFTERNOON. SEVERE WEATHER IS NOT EXPECTED...ALTHOUGH
SOME SMALL HAIL AND HEAVY RAIN IS POSSIBLE WEDNESDAY AFTERNOON IN
NORTHWEST MINNESOTA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO TONIGHT.

DK

In the hours before

Special weather statement, Jun 25, 10:13 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1013 PM CDT TUE JUN 25 2013

MNZ001-007-008-013>015-260400-
EAST MARSHALL MN-EAST POLK MN-PENNINGTON MN-RED LAKE MN-WEST MARSHALL
MN-WEST POLK MN-
1013 PM CDT TUE JUN 25 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MARSHALL...WESTERN
POLK...WESTERN RED LAKE AND PENNINGTON COUNTIES UNTIL 1100 PM CDT...

AT 1010 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A THUNDERSTORM NEAR CROOKSTON...OR 23 MILES EAST OF GRAND FORKS...
MOVING TO THE NORTHEAST AT 40 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THE STORM...ALONG WITH HEAVY RAIN.

THE STORM WILL BE NEAR...
PERAULT...HUOT AND DOROTHY AROUND 1025 PM CDT.
RED LAKE FALLS AROUND 1030 PM CDT.
WYLIE AROUND 1035 PM CDT.
ST. HILAIRE AROUND 1040 PM CDT.

BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME
SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 4821 9646 4817 9573 4759 9652 4768 9680
TIME...MOT...LOC 0312Z 214DEG 37KT 4781 9660

JAM/JAR
Local storm report, Jun 25, 10:24 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1024 PM CDT TUE JUN 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     HAIL             CHRISTINE               46.58N 96.81W
06/25/2013  E1.75 INCH       RICHLAND           ND   BROADCAST MEDIA

&&

HOPKINS
Local storm report, Jun 25, 10:31 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1031 PM CDT TUE JUN 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     TSTM WND DMG     5 S MICHIGAN            47.95N 98.12W
06/25/2013                   NELSON             ND   LAW ENFORCEMENT

            TREES BLOWN DOWN.

&&

HOPKINS
Local storm report, Jun 25, 10:34 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1034 PM CDT TUE JUN 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1033 PM     TSTM WND DMG     GRAND FORKS             47.92N 97.07W
06/25/2013                   GRAND FORKS        ND   AMATEUR RADIO

            3 INCH DIAMETER TREE BLOWN DOWN ON THE SOUTH END OF TOWN.

&&

HOPKINS
Special weather statement, Jun 25, 10:34 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1034 PM CDT TUE JUN 25 2013

MNZ001-007-008-013-NDZ016-027-260430-
EAST MARSHALL MN-EASTERN WALSH COUNTY ND-GRAND FORKS ND-PENNINGTON
MN-WEST MARSHALL MN-WEST POLK MN-
1034 PM CDT TUE JUN 25 2013

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN WALSH...WESTERN
MARSHALL...NORTHWESTERN POLK...NORTHERN GRAND FORKS AND EXTREME
NORTHWESTERN PENNINGTON COUNTIES UNTIL 1130 PM CDT...

AT 1029 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
THUNDERSTORMS FROM NEAR LARIMORE TO FISHER...MOVING TO THE NORTHEAST
AT 25 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THE STORM...ALONG WITH
HEAVY RAIN.

BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME
SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 4854 9736 4853 9622 4768 9680 4801 9787
TIME...MOT...LOC 0330Z 220DEG 21KT 4799 9756

JAM/JAR
Local storm report, Jun 25, 10:39 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1039 PM CDT TUE JUN 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 PM     HAIL             CHRISTINE               46.58N 96.81W
06/25/2013  E2.00 INCH       RICHLAND           ND   BROADCAST MEDIA

            HAIL REPORTED VIA FACEBOOK PHOTO... GOLF BALL TO HEN EGG
            SIZED.

&&

GGUST

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 8:15 PM CDTSevere Thunderstorm WarningFGFClay, Wilkin45 min
Jun 25, 9:03 PM CDTSpecial Weather StatementFGFClay, Norman57 min
Jun 25, 9:23 PM CDTAreal Flood AdvisoryFGFClay, Wilkin10 hr
Jun 25, 9:42 PM CDTSevere Thunderstorm WarningFGFClay, Wilkin48 min
Jun 25, 10:13 PM CDTSpecial Weather StatementFGFPennington, Polk47 min
Jun 25, 10:34 PM CDTSpecial Weather StatementFGFMarshall56 min
Jun 25, 10:54 PM CDTFlash Flood WarningFGFClay, Wilkin11 hr
Jun 25, 10:58 PM CDTTornado WarningFGFClay, Wilkin47 min
Jun 25, 11:17 PM CDTSpecial Weather StatementFGFKittson58 min
Jun 25, 11:39 PM CDTSevere Thunderstorm WarningFGFKittson, Roseau51 min
Jun 26, 12:35 AM CDTSevere Thunderstorm WarningFGFClay, Norman, Polk55 min
Jun 26, 1:32 AM CDTSpecial Weather StatementFGFClay58 min
Jun 26, 2:33 AM CDTSpecial Weather StatementFGFMahnomen57 min
Jun 26, 2:44 AM CDTSevere Thunderstorm WarningFGFBecker, Beltrami, Clearwater, Hubbard, Mahnomen61 min
Jun 26, 9:43 AM CDTAreal Flood WarningFGFClay, Wilkin26 hr
Jun 26, 10:57 AM CDTRiver Flood WarningFGFNorman8 days
Jun 26, 10:57 AM CDTRiver Flood WarningFGFPolk9 days
Jun 26, 10:57 AM CDTRiver Flood WarningFGFMarshall, Polk10 days
Jun 26, 6:30 PM CDTSpecial Weather StatementFGFRoseau60 min
Jun 25, 7:11 PM CDTSevere Thunderstorm WarningFGFCass, Richland64 min
Jun 25, 7:53 PM CDTSevere Thunderstorm WarningFGFCass, Traill52 min
Jun 25, 8:00 PM CDTSevere Thunderstorm WarningFGFBenson, Eddy, Ramsey, Towner45 min
Jun 25, 8:44 PM CDTSevere Thunderstorm WarningFGFBenson, Ramsey61 min
Jun 25, 9:11 PM CDTAreal Flood AdvisoryFGFCass10 hr
Jun 25, 9:16 PM CDTSpecial Weather StatementFGFRamsey59 min
Jun 25, 9:32 PM CDTFlash Flood WarningFGFBarnes, Cass12 hr
Jun 26, 12:02 AM CDTSpecial Weather StatementFGFGrand Forks43 min
Jun 26, 6:49 AM CDTRiver Flood WarningFGFCass3 days
Jun 26, 9:59 AM CDTAreal Flood AdvisoryFGFCass26 hr

Nearby

Flash Flood Warnings in Minnesota, 2013Flash Flood Warnings in North Dakota, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.